Transient capacitance study of switching in the nematic Freedericksz geometry

HIND, J.M., SMITH, A.A.T. and BROWN, C.V., 2006. Transient capacitance study of switching in the nematic Freedericksz geometry. Journal of Applied Physics, 100 (9).

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Physics
Creators: Hind, J.M., Smith, A.A.T. and Brown, C.V.
Date: 2006
Volume: 100
Number: 9
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:48
Last Modified: 19 Oct 2015 14:23
URI: http://irep.ntu.ac.uk/id/eprint/3148

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year